Advances in Differential Equations

Multipeak solutions for a nonlinear Neumann problem in exterior domains

Shusen Yan

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of multipeak positive solutions for an elliptic Neumann problem in exterior domains involving nearly critical Sobolev exponent.

Article information

Source
Adv. Differential Equations Volume 7, Number 8 (2002), 919-950.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651684

Mathematical Reviews number (MathSciNet)
MR1895112

Zentralblatt MATH identifier
1208.35064

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 35B33: Critical exponents 35J65: Nonlinear boundary value problems for linear elliptic equations 47J30: Variational methods [See also 58Exx] 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.)

Citation

Yan, Shusen. Multipeak solutions for a nonlinear Neumann problem in exterior domains. Adv. Differential Equations 7 (2002), no. 8, 919--950. https://projecteuclid.org/euclid.ade/1356651684.


Export citation